# SDR DALA2017052504227

- Difficulty date: May 24, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 66,890 hours, 13,775 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK OF CABIN EMERGENCY LIGHTS,  FOUND SEAT ROWS 30AB TO 37AB EMERGENCY LIGHTS OUT.  FOUND TWO EMERGENCY LIGHT CONNECTORS DISCONNECTED UNDER SEAT 30B-RECONNECTED THE CONNECTORS AND OPS OK IAW AMM 33-50.
